Osteoarthritis by itself is not going to cause tiredness or fatigue. However, the medications used to treat pain from osteoarthritis can lead to drowsiness, tiredness, and fatigue.
If you are not taking any medications that could be causing these feelings, then looking into other causes of tiredness would be helpful. Many, many conditions can drain a person's energy such as depression, hormonal imbalances, infection, malignancy, vitamin deficiencies, poor nutrition, or poor general health.
With all of these different possible causes, you really should see a doctor to discuss your individual situation.
Dr. Christina Lasich, MD
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.